# SDR UIEA2025020300118

- Difficulty date: February 4, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 99,500 hours, 16,081 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B04352167
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR BEAM UPPER CHORD AT STA 2300 LBL 63.0 TO LBL 67.0 FOUND CORROSION.( WORK ACCOMPLISHED IAW EN 1002-25 REV 0. NO FURTHER DEFECTS NOTED. )
